Late stent thrombosis associated with coronary aneurysm formation after sirolimus-eluting stent implantation.
- Published Article
The Journal of invasive cardiology
- Publication Date
Apr 01, 2007
Stent thrombosis is a rare but potentially fatal complication of coronary stent implantation. Its occurrence late after drug-eluting stent (DES) deployment has led to concerns regarding their long-term safety. We report a case of late stent thrombosis 26 months after sirolimus-eluting stent (SES) (Cypher, Cordis Corp., Miami, Florida) implantation. This was associated with marked positive vessel remodeling and coronary aneurysm formation involving the stented segment of the coronary artery. The patient was on dual antiplatelet therapy at the time.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/03/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/17404416